MathSciNet Relay Station
MathSciNet bibliographic data
MR1443898 (98i:47027) 47B35 (31C99 32A35 46E20)
Zheng, Dechao Commuting Toeplitz operators with pluriharmonic symbols. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1595–1618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement